MAUDE Adverse Event Report: STORZ MEDICAL AG Modulith SLX-F2; Lithotripter

STORZ MEDICAL AG Modulith SLX-F2; Lithotripter
Model Number 29000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Minor symptomatic hematoma was reported by the patient to the hospital on (b)(6) 2026 following eswl treatment (b)(6) 2026.The patient was admitted to the hospital for observation.Patient was haemodynamically stable.The patient was discharged from the hospital on (b)(6) 2026.No comorbidities or concomitant medications that could increase the risk of bleeding were reported.
 
Additional Manufacturer Narrative
This device was found to be functional within the manufacture specifications.Hematoma are known side effect of eswl.

Brand Name
Modulith SLX-F2
Common Device Name
Lithotripter
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ 
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ  
Manufacturer Contact
devonne pavlak
1000 cobb place blvd.
building 400 suite 450
kennesaw, GA 30144
+1(678)581-7255
MDR Report Key50945097
Report Number9613347-2026-00005
Device Sequence Number18525192
Product Code LNS
UDI-Device Identifier07630039100919
UDI-Public07630039100919
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age35 YR
Patient SexMale